# SDR 95ZZZX1308

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N918WK
- Make and model: Cessna 421B
- Aircraft serial: 421B0956
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Scissors
- Condition: Failed
- Location: Mlg Lt
- Part time: 3,137 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG COLLAPSED ON LANDING ROLL.  GEAR COLLAPSED DUE TO SCISSORS BOLT AND BUSHINGS SLIDING OUT OF SCISSORS, THEREFORE, ALLOWING MAIN WHEEL TO ROTATE SIDEWAYS AND SUBSEQUENTLY BREAKING GEAR FROM ITS MOUNT.  INVESTIGATION REVEALED CORRECT HARDWARE INSTALLED AT SCISSORS (IAW PARTS MANUAL), HOWEVER, CORRECT WASHER WILL ALLOW BOLT, WASHERS, AND BUSHINGS TO SLIDE OUT OF SCISSORS.  SUBMITTER STATES CESSNA DOES HAVE A SERVICE KIT TO PREVENT THIS AND IS HIGHLY RECOMMENDED.
